Retin-A- .04 percent. My doctor said something after school to put it on but I'm reading online that it's best to be used at night Clindamycin Phosphate gel - Now I'm not sure if this was for my face or back but Im guessing my back because I had a lot of back acne. My doctor looked at my face and said I have white headds and black heads but not those big red pimples which is why Im guessing i shouldnt use the clindamycin on my face. But on my back are the big red pimples.
I Have Both Retin-A and Clindamycin Phosphate Gel, How Do I Use Them Both Properly?
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
Will Tretinoin for Acne Cause a Tattoo to Fade? 2 doctor answers
RETIN A .05% skin looks really bad? 1 doctor answer
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community